# SDR CALA2024070800147

- Difficulty date: July 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744FAL
- Aircraft time: 33,925 hours, 12,311 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TECH SUPPORT UPDATE ON CHRONIC R/H RAM AIR DOOR FULL OPEN LIGHT STAYING ON IN THE AIR. NOTE THE FWD ACT WAS REPLACED 6-26 AND AFT ON 6-17 PLZ PERF OPS CHECK A/C IN AIR MODE AND CYCLE FLAPS CHECK RAM AIR DOOR FOR ANY BINDING AND FOR CORRECT POSITION COMPARE TO LEFT. NOTE FLAP SW POSITION COMES FROM FSEU. IF ALL OK PLZ REPLCE THE RIGHT RAM AIR SENSOR T482 AS THIS MODULTES THE DOORS THX. CARRIED BY ELB PERFORMED RAM DOOR FULL OPEN LIGHT STAYS ON DURING FLIGHT- FAULT ISOLATION AND FIM 21-51 TASK 803. RAM AIR DOORS OPEN AND CLOSED FREELY WHILE TESTING IN AIR MODE. LIGHTS EXTINGUISHED WHILE RAM AIR DOORS WERE CLOSED. REMOVED AND REPLACED RAM AIR CONTROL TEMPERATURE SENSOR ON THE RIGHT PACK REFERENCE: TASK 21-51-50. PACK/ZONE TEMPERATURE CONTROLLER BITE TEST REFERENCE: TASK 21-61-00-700-806-002 FAIL ON BIT. ABOVE STEPS HAVE BEEN COMPLIED WITH. PERFORMED ZONE TEMP CONTROLLER BITE AS PRECAUTIONARY REF FIM 21-61/801. NO FAULTS FOUND. LOG CLOSED. ITEM IS NOT MAJOR REPAIR NOR SDR REPORTABLE. DOWNGRADE TO NONE FOR BOTH ITEM IS NOT SDR NOR MAJOR REPAIR.  DOWNGRADE TO NONE
